Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 24, Issue 1, Summer 1990  pp. 117-128.

A characterization of UHF C-algebras

Authors Belisario A. Ventura
Author institution: Department of Mathematics, University of California, Irvine, California 92717, U.S.A. Current address: Department of Mathematics, California State University, San Bernardino, California 92407, U.S.A.


Contents    Full-Text PDF